MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Rezum; Electrosurgical, Cutting & Coagulation & Accessories

BOSTON SCIENTIFIC CORPORATION Rezum; Electrosurgical, Cutting & Coagulation & Accessories
Model Number G2200
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a water vapor therapy procedure, the delivery device did not produce steam when connected to the generator.It was noted that the generator was restarted and the connection was checked; however, the issue persisted.The procedure was not completed due to this event.There were no patient complications reported.This event is being reported for aborted/canceled procedure with a patient under anesthesia or sedation unknown.

Brand Name
Rezum
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NORTECH SYSTEM INC
nw 7791
1450
minneapolis MN 55485 -779
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25661388
Report Number2124215-2026-34726
Device Sequence Number5764800
Product Code GEI
UDI-Device Identifier08714729986843
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryCA
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer07/15/2026
09/03/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date08/13/2026
09/22/2026
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REZUM DELIVERY DEVICE UNKNONW UPN/LOT
Patient SexUnknown